MathSciNet Relay Station
MathSciNet bibliographic data
MR1864437 (2002j:82046) 82B41 (15A52 82B31)
Brézin, E.; Hikami, S. Characteristic polynomials of real symmetric random matrices. Comm. Math. Phys. 223 (2001), no. 2, 363–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement